# SDR SWAA000161

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Part number: 315A1707
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, NR 2 ENG T/R UNLOCK LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 ENG LOWER LOCK/UNLOCK SENSOR.
